# SDR DALA1115639878

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL SKIN FLOOR PANEL NR 73 HAS 1EA PUNCTURED HOLE.  CUTOUT PUNCTURED AREA (2.0625" X 1.0625") IAW SRM 53-01, FIG 4 HFEC VERIFIED DAMAGE.  REMOVED IAW NDT SPM 06-10-01.001 ORIG MAT .020, 7075T6 IAW SRM 53-23- FIG 5 FABRICATED & LOCATED & DRILLED IAW SRM 53-01, FIG 4 AND 51-10-4.  TREATED & PRIMED IAW SRM 51-10-3 INSTALLED IAW SRM 53-01, FIG 4 AND SRM 51-30-2.  REQUIRED INSP COMPLETED.
